Vol. 40, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The uniformizing function for a class of Riemann surfaces

Joe Eckley Kirk, Jr.

Vol. 40 (1972), No. 3, 623–628
Abstract

This paper considers a class of simply connected Riemann surfaces which are shown to be of parabolic type. Infinite product representations are obtained for both the uniformizing function and its derivative.

Mathematical Subject Classification
Primary: 30A46
Milestones
Received: 30 November 1970
Published: 1 March 1972
Authors
Joe Eckley Kirk, Jr.